# SDR SIMA2020033024006

- Difficulty date: February 24, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 31,374 hours, 28,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE LH AND RH OMEGA BEAMS EXITING REPAIRS AT FR 24 CORRODED-C/A-CENTER AISLE LH OPMEGA BEAM AT FR24 BLENDED AND REPROTECTED IAW ETN GN 51-008 AND ETN EM 076R1 REMAINING THICK .047 ON NOMINAL .050 FOUND WITHIN LIMITS CENTER AISLE RH OMEGA BEAM REPAIR AT FS224 BLENDED AND FOUND OUT OF LIMITS IAW ETN EM 53-076R1 REMOVED TRIM ON RH OMEGA BEAM BTW FS 23-25 FOR ACCESS CENTER AISLE RH OMEGA BEAM PREVIOUS REPAIR AT FR24 REMOVED AND REPLACED IAW SRM 53-00-10 RH OMEGA BEAM TRIM BTW FS23-25 REINSTALLED IAW SPM 31-40-02
